×

zbMATH — the first resource for mathematics

Found 10 Documents (Results 1–3)

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer (ISBN 978-3-030-44096-1/hbk; 978-3-030-44097-8/ebook). Operator Theory: Advances and Applications 281, 341-357 (2020).
MSC:  47 37
BibTeX Cite
Full Text: DOI
Robnik, Marko (ed.) et al., Let’s face chaos through nonlinear dynamics. Proceedings of the 7th international summer school and conference, Maribor, Slovenia, June 29–July 13, 2008. Dedicated to the 65th birthday of Prof. Giulio Casati. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0607-0/pbk). AIP Conference Proceedings 1076, 262-281 (2008).
MSC:  81V35 81V70 15B52
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Serial
Year of Publication
Classification